| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick 2 balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The device was successfully removed, and the procedure was completed with another of same device.No patient complications were reported, and patient was in good condition post-procedure.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of adverse event related to patient condition.This conclusion code is based on the available information, reported anatomical characteristics and the record review conducted at the boston scientific site.Based on the available information the balloon rupture was attributed to interaction between this device and the severity of the calcification present in the vessel being treated.